# SDR AALA202509191604

- Difficulty date: July 14, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON CONTINUITY FITTING LOCATED ON WINDSHIELD CENTER POST FR1 AND FR2 LOWER ATTACHMENT AREA, CRACK LENGTH ON CONTINUITY FITTING LH SIDE IS L=0.250 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR REPLACED CONTINUITY FITTING BTW FRAME 1 AND FRAME 2 AND Y0 IAW EA366409.
